# SDR ASAA2024011947769

- Difficulty date: January 19, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N546AS
- Make and model: Boeing 737890
- Aircraft serial: 30022
- Aircraft time: 63,290 hours, 22,145 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Doubler
- Part number: 147A7221026
- Part serial: NSN
- Condition: Worn
- Location: Water Serv Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER/PANEL LANDING FOR WATER SERVICE DOOR 146AR IS WORN ALMOST HALF WAY THROUGH THE DOUBLER MATERIAL. GROUNDED - YES. REMOVED AND REPLACED DOUBLER/PANEL LANDING FOR WATER SERVICE DOOR 146AR IAW B737-800 SRM 51-40-02-0G-0.
